# SDR AALA202407168651

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 21,300 hours, 8,465 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM MESSAGE FOR LAVATORY SMOKE FOR THE FORWARD LAVATORY DISPLAYED FOR 10 SECONDS THEN SELF CLEARED. FORWARD LAVATORY WAS UNOCCUPIED DURING THE EVENT AND WAS INSPECTED WITH NO INDICATION OF SMOKE DETECTED. MAINTENANCE CHECKED ECAM LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-12-00 WITH NO FAULTS OR DEFECTS NOTED.
